Advertisement

Israel Journal of Mathematics

, Volume 97, Issue 1, pp 347–347 | Cite as

Hausdorff dimensions of sofic affine-invariant sets

  • R. Kenyon
  • Y. Peres
Article
  • 62 Downloads

Keywords

Production Process Group Theory HAUSDORFF Dimension Technical Mistake 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Hebrew University 1997

Authors and Affiliations

  • R. Kenyon
  • Y. Peres

There are no affiliations available

Personalised recommendations